# SDR USAASB96130

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1589 - DURING APPROACH TO PIT AND LANDING GEAR LOWERED, NOSE GEAR RED LIGHT STAYED ON.  CREW RECYCLED GEAR, BUT NOSE GEAR RED LIGHT STILL SHOWED RED FOR APPROXIMATELY 20 SECONDS, THEN TURNED GREEN.  FLIGHT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND LUBRICATED NOSE GEAR.  ACCOMPLISHED GEAR RETRACTION/EXTENSION CHECK.  OPERATIONAL CHECK AND INDICATION NORMAL.  (X)
